# SDR 9804509860

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Pnl
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT ENGINE DRIVEN GENERATOR TRIPPED OFF LINE TOGETHER WITH AN AC CROSSTIE LOCKOUT.  THE FLIGHT CREW SUCCESSFULLY RESET THE LEFT ENGINE DRIVEN GENERATOR.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE GENERATOR CONTROL PANEL AND AC BUS CONTROL UNIT, OPERATIONAL CHECK OK.
